# SDR IPXA12M73507

- Difficulty date: April 25, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 45,829 hours, 9,226 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB128818
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING L/E RIB CRACKED IN LOWER END RADIUS FWD OF PRESSURE RE FUEL MODULE.  REMOVED FABRICATED AND INSTALLED REPLACEMENT RIB IAW DWG ARB1288, SRM 51-35-01, SRM 51-33-01, SRM 51-35-02.
